A client with benign prostatic hyperplasia uses umeclidinium… | MyMerci
More questions like thisTry ›
Medication Administration

A client with benign prostatic hyperplasia uses umeclidinium for COPD and now has suprapubic discomfort with inability to urinate. Which instruction should the nurse give?

Explanation
Umeclidinium is an anticholinergic that can cause new or worsening urinary retention, particularly in clients with prostatic hyperplasia or bladder-neck obstruction. Inability to urinate with suprapubic discomfort requires immediate provider contact. The patient labeling directs clients with urinary-retention symptoms to stop the medication and call the provider before another dose. Extra anticholinergic therapy, fluid restriction, or delayed evaluation can worsen harm.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.